# SDR UALA2009121603897

- Difficulty date: December 16, 2009
- Submitted: December 21, 2009
- Operation: Air carrier
- Aircraft: N665UA
- Make and model: Boeing 767322
- Aircraft serial: 29237
- Aircraft time: 40,297 hours, 11,198 cycles
- Engine: Pwa PW4056
- System (JASC): 2700 · Flight Control System
- Part: Pca
- Condition: Malfunctioned
- Location: Flt Controls
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

WHEN ACCOMPLISHING FLIGHT CONTROL CHECK, ELEVATOR CHATTERS.   DOES NOT FEEL LIKE CONTROL COLUMN PROBLEM, POSSIBLY HYDRAULIC OR FLT CONTROL PROBLEM, PER CREW. REPLACED LT ELEVATOR CENTER SYSTEM PCA. LEAK CHECK AND OPS CHECK GOOD.
